# SDR SWIA202157812

- Difficulty date: February 16, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 38,852 hours, 34,962 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Corroded
- Location: 459-548
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PRESSURE FLOOR SILL PANEL IS CORRODED AT 5 LOCATIONS; (1) F.S.459 RBL43, (2)  F.S. 530.5 RBL 42.5, (3)  F.S. 537.25 RBL 43, (4)   F.S.542 RBL 43 AND (5)  F.S.548.5 RBL42.5     (C-CHECK RO 4/25/2021)    EVALED, BLENDED AND APPLIED CORROSION PREVENTION IAW BOMBARDIER REO 601R-53-41-666 REV-C DATED 2012-11-06 (ALL STEPS COMPLETED) COMPLETED SKYCARD 51-900-1003-SKY (CL600-2B19) ATTACHED FORM 337 / NO WEIGHT OR BALLANCE CHANGE
